4PbDhU7FwXFOIl2M5nqolO8p9NtsdRIe7d2mqROSGPh7T6zGUVG2NPcS2UxO
Current position: Home >> Scientific Research >> Paper Publications

Fully Distributed Adaptive Finite-Time Consensus for Uncertain Nonlinear Multiagent Systems

Hits:

Institution:控制科学与工程学院

Title of Paper:Fully Distributed Adaptive Finite-Time Consensus for Uncertain Nonlinear Multiagent Systems

Journal:IEEE Transactions on Cybernetics

First Author:赵乐

Document Code:1559362635435790337

Volume:52

Issue:7

Page Number:6972-6983

Number of Words:12

Translation or Not:No

Date of Publication:2022-07

Release Time:2025-05-26

Prev One:Fixed-Time Leader-Following Consensus Tracking Control for Nonliear Multi-Agent Systems under Jointly Connected Graph

Next One:Compensation of uncertain linear actuator dynamics for a class of cascaded PDE-ODE systems